MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI; OXIMETER

MASIMO - 40 PARKER RD SET DCI; OXIMETER
Model Number 4050-9
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.External visual inspection showed no physical damage.The sensor failed continuity testing due to broken traces at the rd15 connector causing multiple open connections.The sensor was connected to a monitor and the monitor displayed a check sensor connection error message.
 
Event or Problem Description
The customer reported the sensor has an intermittent connection when bending the in-line connector.No patient impact or consequences were reported.

Brand Name
RD SET DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7993078
Report Number2031172-2018-00516
Device Sequence Number1682006
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public00843997009843
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050-9
Device Catalogue Number4050
Device Lot Number17DBJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1